# SDR UPS97222128

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 623
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION C-CHECK, AT STA 623 LT LAP SPLICE STR 14L GOUGE FOUND TO BE OUT OF LIMITS.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED FILLER AND DOUBLER IAW DHC SK-954-569 REV I.R. REF. UPS ENRG. FILE NR B727-53-1848  AND SRM 53-30-3.
